# SDR AALA20161205005

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 55,244 hours, 13,668 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C1018
- Condition: Faulty
- Location: Zone 100
- Part time: 13,467 hours, 5,562 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. JFK, AIR INTERRUPT, JKF-BHX. EMERGENCY DECLARED. LANDING UNEVENTFUL. AIRCRAFT OVERWEIGHT. DURING FLIGHT AND EICAS MAIN BATTERY CHARGER MESSAGE WAS GENERATED. STANDBY POWER SWITCH WAS CYCLED TO BATTERY THEN BACK TO AUTO TWICE. MESSAGE DID NOT CLEAR. REMOVED AND REPLACED MAIN BATTERY CHARGER IAW AMM 24-31-02. OPERATIONAL TEST NORMAL IAW AMM 24-31-01.
